# SDR DALA1115473257

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 38,330 hours, 17,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT SYS TEST FAULTS ESPU INTERNAL LOAD FOR SIGN 53L.  MX REPLACED ESPU AND FUNCTIONAL TEST WAS NORMAL. ACFT RETURNED TO SERVICE.
